Alert archive / California / Wind Advisories in 2009
Wind Advisory 55, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 13, 2009, 1:55 PM PST. It took effect at Nov 13, 2009, 2:00 PM PST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2009, 1:55 PM PST (21:55 UTC)
- In effect from
- Nov 13, 2009, 2:00 PM PST
- Expired
- Nov 14, 2009, 9:00 AM PST
- In force
- 19 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 132155 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 155 PM PST FRI NOV 13 2009 ...GUSTY WINDS AGAIN TONIGHT ACROSS THE SANTA YNEZ RANGE AS WELL AS THE INTERSTATE 5 CORRIDOR... ...SUB-FREEZING TEMPERATURES AND AREAS OF FROST EXPECTED TONIGHT ACROSS INTERIOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES AS WELL AS THE ANTELOPE VALLEY... .ANOTHER ROUND OF GUSTY NORTHERLY WINDS IS EXPECTED THROUGH THE PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY AS WELL AS THROUGH THE INTERSTATE 5 CORRIDOR. WINDS GUSTING UP TO 50 MPH ARE POSSIBLE. ACROSS INTERIOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES AS WELL AS THE ANTELOPE VALLEY...TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING FOR AT LEAST TWO HOURS LATER TONIGHT WITH AREAS OF FROST DEVELOPING. CAZ037-038-059-140600- /O.NEW.KLOX.FR.Y.0008.091114T1000Z-091114T1700Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- ANTELOPE VALLEY- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...CUYAMA... LANCASTER...PALMDALE 155 PM PST FRI NOV 13 2009 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST SATURDAY. TEMPERATURES WILL DROP BELOW FREEZING LATER TONIGHT ACROSS PORTIONS OF THE ADVISORY AREA WITH AREAS OF FROST DEVELOPING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES... WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ CAZ039-052-140600- /O.NEW.KLOX.WI.Y.0055.091113T2200Z-091114T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 155 PM PST FRI NOV 13 2009 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SATURDAY. NORTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED TONIGHT THROUGH THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ053-054-140600- /O.NEW.KLOX.WI.Y.0055.091113T2200Z-091114T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 155 PM PST FRI NOV 13 2009 ...WIND ADVISORY IN EFFECT UNTIL 9 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST SATURDAY. NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TONIGHT THROUGH THE INTERSTATE 5 CORRIDOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WOFFORD
4 follow-up statements
000 WWUS76 KLOX 140436 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 836 PM PST FRI NOV 13 2009 ...GUSTY WINDS AGAIN TONIGHT ACROSS THE SANTA YNEZ RANGE AS WELL AS THE INTERSTATE 5 CORRIDOR... ...SUB-FREEZING TEMPERATURES AND AREAS OF FROST EXPECTED EACH NIGHT THROUGH MONDAY ACROSS INTERIOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES AS WELL AS THE ANTELOPE VALLEY... .ANOTHER ROUND OF GUSTY NORTHERLY WINDS IS EXPECTED THROUGH THE PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY AS WELL AS THROUGH THE INTERSTATE 5 CORRIDOR. WINDS GUSTING UP TO 50 MPH ARE POSSIBLE. ACROSS INTERIOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES AS WELL AS THE ANTELOPE VALLEY...TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING FOR AT LEAST TWO HOURS LATER TONIGHT WITH AREAS OF FROST DEVELOPING. A PERIOD OF FREEZING TEMPERATURES AS LOW AS THE MID 20S WILL BE POSSIBLE OVER THE SAN LUIS OBISPO COUNTY INTERIOR VALLEYS AND ANTELOPE VALLEY SATURDAY NIGHT AND SUNDAY NIGHT. CAZ037-141245- /O.NEW.KLOX.FZ.A.0004.091115T1000Z-091116T1700Z/ /O.CON.KLOX.FR.Y.0008.091114T1000Z-091114T1700Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO 836 PM PST FRI NOV 13 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST SATURDAY. TEMPERATURES WILL DROP BELOW FREEZING LATER TONIGHT ACROSS PORTIONS OF THE ADVISORY AREA WITH AREAS OF FROST DEVELOPING. WITH VERY DRY AIR AND LIGHT WINDS...GOOD RADIATIONAL COOLING WILL CONTRIBUTE TO EVEN COLDER TEMPERATURES SATURDAY NIGHT AND SUNDAY NIGHT...WITH READINGS POSSIBLY FALLING AS LOW AS THE MID 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES... WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES REACH AND FALL BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ059-141245- /O.NEW.KLOX.FZ.A.0004.091115T1000Z-091116T1700Z/ /O.CON.KLOX.FR.Y.0008.091114T1000Z-091114T1700Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 836 PM PST FRI NOV 13 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST SATURDAY. TEMPERATURES WILL DROP BELOW FREEZING LATER TONIGHT ACROSS PORTIONS OF THE ADVISORY AREA WITH AREAS OF FROST DEVELOPING. WITH VERY DRY AIR AND LIGHT WINDS...GOOD RADIATIONAL COOLING WILL CONTRIBUTE TO EVEN COLDER TEMPERATURES SATURDAY NIGHT AND SUNDAY NIGHT...WITH READINGS POSSIBLY FALLING AS LOW AS THE MID 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES... WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES REACH AND FALL BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ038-141245- /O.CON.KLOX.FR.Y.0008.091114T1000Z-091114T1700Z/ CUYAMA VALLEY- INCLUDING THE CITY OF...CUYAMA 836 PM PST FRI NOV 13 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST SATURDAY. TEMPERATURES WILL DROP BELOW FREEZING LATER TONIGHT ACROSS PORTIONS OF THE ADVISORY AREA WITH AREAS OF FROST DEVELOPING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES... WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ CAZ039-052-141100- /O.CON.KLOX.WI.Y.0055.000000T0000Z-091114T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 836 PM PST FRI NOV 13 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY. NORTH WINDS 20 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TONIGHT BELOW AND THROUGH THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE OVERNIGHT. WINDS ARE EXPECTED TO DIMINISH SOME LATE TONIGHT...BUT MAY INCREASE AGAIN BY SATURDAY EVENING WITH THE NEED FOR ADDITIONAL WIND ADVISORIES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ053-054-141245- /O.CON.KLOX.WI.Y.0055.000000T0000Z-091114T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 836 PM PST FRI NOV 13 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY. NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TONIGHT MAINLY THROUGH THE INTERSTATE 5 CORRIDOR. WINDS SHOULD DIMINISH SOME LATER SATURDAY MORNING BUT MAY INCREASE AGAIN BY SATURDAY EVENING WITH THE NEED FOR ADDITIONAL WIND ADVISORIES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SIRARD
000 WWUS76 KLOX 141059 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 259 AM PST SAT NOV 14 2009 ...GUSTY WINDS CONTINUED THIS MORNING ACROSS THE INTERSTATE 5 CORRIDOR... ...SUB-FREEZING TEMPERATURES AND AREAS OF FROST EXPECTED EACH NIGHT THROUGH SUNDAY NIGHT ACROSS INTERIOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES AS WELL AS THE ANTELOPE VALLEY... .GUSTY NORTHWEST TO NORTH WINDS CONTINUED ACROSS THE INTERSTATE 5 CORRIDOR THIS MORNING...WHILE WINDS HAVE BEGUN TO DIMINISH THROUGH AND BELOW THE PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY. WINDS ARE EXPECTED TO DECREASE ACROSS THE INTERSTATE 5 CORRIDOR LATER THIS MORNING. GUSTY NORTHWEST TO NORTH WINDS WILL LIKELY DEVELOP THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE AGAIN THIS EVENING AND CONTINUE FOR MUCH OF THE NIGHT. ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...GUSTY NORTHWEST TO NORTH WINDS WILL LIKELY INCREASE AGAIN THIS EVENING...,MAINLY THROUGH THE INTERSTATE 5 CORRIDOR...THEN WINDS SHOULD BECOME MORE WIDESPREAD AS THEY SHIFT TO A MORE NORTHEASTERLY DIRECTION LATE TONIGHT OR SUNDAY MORNING. WIND ADVISORIES MAY BE NEEDED AGAIN IN THESE AREAS. ACROSS INTERIOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES AS WELL AS ACROSS THE ANTELOPE VALLEY...TEMPERATURES ARE EXPECTED TO BE BELOW FREEZING FOR AT LEAST TWO HOURS EARLY THIS MORNING... WITH AREAS OF FROST DEVELOPING. A PERIOD OF FREEZING TEMPERATURES AS LOW AS THE MID 20S WILL BE POSSIBLE OVER THE SAN LUIS OBISPO COUNTY INTERIOR VALLEYS AND ANTELOPE VALLEY SATURDAY NIGHT AND SUNDAY NIGHT. CAZ039-052-141200- /O.EXP.KLOX.WI.Y.0055.000000T0000Z-091114T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 259 AM PST SAT NOV 14 2009 ...WIND ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING. WINDS HAVE BEGUN TO DIMINISH ACROSS THE AREA...SO WIND ADVISORIES WILL BE ALLOWED TO EXPIRE. GUSTY NORTH WINDS ARE EXPECTED TO REDEVELOP THIS EVENING AND CONTINUE THROUGH MUCH OF THE NIGHT...AND WIND ADVISORIES MAY BE NEEDED ONCE AGAIN. $$ CAZ037-141700- /O.CON.KLOX.FR.Y.0008.000000T0000Z-091114T1700Z/ /O.CON.KLOX.FZ.A.0004.091115T1000Z-091116T1700Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO 259 AM PST SAT NOV 14 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. TEMPERATURES WILL DROP BELOW FREEZING EARLY THIS MORNING ACROSS PORTIONS OF THE ADVISORY AREA WITH AREAS OF FROST DEVELOPING. WITH VERY DRY AIR AND LIGHT WINDS...GOOD RADIATIONAL COOLING WILL CONTRIBUTE TO EVEN COLDER TEMPERATURES TONIGHT AND SUNDAY NIGHT...WITH READINGS POSSIBLY FALLING AS LOW AS THE MID 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES... WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES REACH AND FALL BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ059-141700- /O.CON.KLOX.FR.Y.0008.000000T0000Z-091114T1700Z/ /O.CON.KLOX.FZ.A.0004.091115T1000Z-091116T1700Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 259 AM PST SAT NOV 14 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. TEMPERATURES WILL DROP BELOW FREEZING EARLY THIS MORNING ACROSS PORTIONS OF THE ADVISORY AREA WITH AREAS OF FROST DEVELOPING. WITH VERY DRY AIR AND LIGHT WINDS...GOOD RADIATIONAL COOLING WILL CONTRIBUTE TO EVEN COLDER TEMPERATURES TONIGHT AND SUNDAY NIGHT...WITH READINGS POSSIBLY FALLING AS LOW AS THE MID 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 +AND 32 DEGREES... WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES REACH AND FALL BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ038-141700- /O.CON.KLOX.FR.Y.0008.000000T0000Z-091114T1700Z/ CUYAMA VALLEY- INCLUDING THE CITY OF...CUYAMA 259 AM PST SAT NOV 14 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. TEMPERATURES WILL DROP BELOW FREEZING EARLY THIS MORNING ACROSS PORTIONS OF THE ADVISORY AREA WITH AREAS OF FROST DEVELOPING. FROST IS LIKELY TO DEVELOP AGAIN TONIGHT AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES... WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ CAZ053-054-141700- /O.CON.KLOX.WI.Y.0055.000000T0000Z-091114T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 259 AM PST SAT NOV 14 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED THROUGH MID MORNING THROUGH THE INTERSTATE 5 CORRIDOR. WINDS SHOULD DIMINISH SOME LATER SATURDAY MORNING BUT MAY INCREASE AGAIN BY THIS EVENING WITH THE NEED FOR ADDITIONAL WIND ADVISORIES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DB/KAPLAN
000 WWUS76 KLOX 141712 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 912 AM PST SAT NOV 14 2009 ...SUB-FREEZING TEMPERATURES LIKELY TONIGHT AND SUNDAY NIGHT ACROSS INTERIOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES AS WELL AS THE ANTELOPE VALLEY... .GUSTY NORTHWEST TO NORTH WINDS WILL LIKELY REDEVELOP THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE THIS EVENING AND PERSIST THROUGH THE NIGHT. ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...GUSTY NORTHWEST TO NORTH WINDS WILL LIKELY INCREASE AGAIN THIS EVENING......MAINLY THROUGH THE INTERSTATE 5 CORRIDOR...THEN WINDS SHOULD BECOME MORE WIDESPREAD AS THEY SHIFT TO A MORE NORTHEASTERLY DIRECTION LATE TONIGHT OR SUNDAY MORNING. WIND ADVISORIES MAY BE NEEDED AGAIN IN THESE AREAS. WITH VERY DRY AIR...AND LIGHT WINDS OVER INTERIOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES AS WELL AS THE ANTELOPE VALLEY...FREEZING TEMPERATURES ARE LIKELY TONIGHT AND SUNDAY NIGHT. CAZ037-059-150115- /O.EXP.KLOX.FR.Y.0008.000000T0000Z-091114T1700Z/ /O.CON.KLOX.FZ.A.0004.091115T1000Z-091116T1700Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-ANTELOPE VALLEY- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...LANCASTER... PALMDALE 912 AM PST SAT NOV 14 2009 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. TEMPERATURES WILL POSSIBLY FALL INTO THE MIDDLE 20S TONIGHT AND AGAIN SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES REACH AND FALL BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ038-141815- /O.EXP.KLOX.FR.Y.0008.000000T0000Z-091114T1700Z/ CUYAMA VALLEY- INCLUDING THE CITY OF...CUYAMA 912 AM PST SAT NOV 14 2009 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. $$ CAZ053-054-141815- /O.EXP.KLOX.WI.Y.0055.000000T0000Z-091114T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 912 AM PST SAT NOV 14 2009 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. AREAS OF NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL PERSIST THROUGH THE REMAINDER OF THE DAY. WIND ADVISORY CONDITIONS MAY REDEVELOP TONIGHT WITH NORTHWEST TO NORTH WINDS TONIGHT BECOMING NORTHEAST SUNDAY MORNING. $$
000 WWUS76 KLOX 141738 CCA NPWLOX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 936 AM PST SAT NOV 14 2009 ...SUB-FREEZING TEMPERATURES LIKELY TONIGHT AND SUNDAY NIGHT ACROSS INTERIOR SAN LUIS OBISPO AS WELL AS THE ANTELOPE VALLEY... .GUSTY NORTHWEST TO NORTH WINDS WILL LIKELY REDEVELOP THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE THIS EVENING AND PERSIST THROUGH THE NIGHT. ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...GUSTY NORTHWEST TO NORTH WINDS WILL LIKELY INCREASE AGAIN THIS EVENING...MAINLY THROUGH THE INTERSTATE 5 CORRIDOR...THEN WINDS SHOULD BECOME MORE WIDESPREAD AS THEY SHIFT TO A MORE NORTHEASTERLY DIRECTION LATE TONIGHT OR SUNDAY MORNING. WIND ADVISORIES MAY BE NEEDED AGAIN IN THESE AREAS. WITH VERY DRY AIR...AND LIGHT WINDS OVER INTERIOR SAN LUIS OBISPO AS WELL AS THE ANTELOPE VALLEY...FREEZING TEMPERATURES ARE LIKELY TONIGHT AND SUNDAY NIGHT. CAZ037-059-150115- /O.EXP.KLOX.FR.Y.0008.000000T0000Z-091114T1700Z/ /O.CON.KLOX.FZ.A.0004.091115T1000Z-091116T1700Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-ANTELOPE VALLEY- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...LANCASTER... PALMDALE 936 AM PST SAT NOV 14 2009 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. TEMPERATURES WILL POSSIBLY FALL INTO THE MIDDLE 20S TONIGHT AND AGAIN SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES REACH AND FALL BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ038-141815- /O.EXP.KLOX.FR.Y.0008.000000T0000Z-091114T1700Z/ CUYAMA VALLEY- INCLUDING THE CITY OF...CUYAMA 936 AM PST SAT NOV 14 2009 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. $$ CAZ053-054-141815- /O.EXP.KLOX.WI.Y.0055.000000T0000Z-091114T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 936 AM PST SAT NOV 14 2009 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. AREAS OF NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL PERSIST THROUGH THE REMAINDER OF THE DAY. WIND ADVISORY CONDITIONS MAY REDEVELOP TONIGHT WITH NORTHWEST TO NORTH WINDS TONIGHT BECOMING NORTHEAST SUNDAY MORNING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 13, 12:40 PM PST, 1 hour 15 minutes earlier.
Area forecast discussion, Nov 13, 12:40 PM PST, 1 hour 15 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1240 PM PST FRI NOV 13 2009 NEW AVIATION DISCUSSION .SYNOPSIS...LOW PRESSURE WILL BE REPLACED BY A RIDGE OF HIGH PRESSURE BRINGING DRY AND WARMER TEMPERATURES SUNDAY THROUGH TUESDAY. COOLING WILL TAKE PLACE BY MID WEEK AS A TROUGH APPROACHES THE WEST COAST. THIS SYSTEM COULD BRING RAIN TO NORTHERN SECTIONS. && .SHORT TERM (TODAY-SUN)...A COLD FRONT THAT MOVED THROUGH THE AREA LAST NIGHT IS NOW TO OUR EAST WITH DRIER AIR AND SUBSIDENCE NOW TAKING HOLD. DECENT NORTHERLY FLOW WILL BRING SOME GUSTY WINDS TO PORTIONS OF THE AREA TODAY, INCLUDING SRN SBA COUNTY AND THE MOUNTAINS, HOWEVER WINDS HAVE DROPPED BELOW ADVISORY LEVELS IN MOST AREAS AND THE WIND ADVISORY WAS ALLOWED TO EXPIRE AT 9 AM. SHOULD BE A COOL DAY TODAY WITH HIGHS MOSTLY IN THE 60S AT LOWER ELEVATIONS UNDER SUNNY SKIES. NOT SEEING TOO MANY DISCREPANCIES IN THE MODELS TODAY FROM EARLIER RUNS SO FORECAST SHOULD REMAIN LARGELY UNCHANGED WITH THE AFTERNOON UPDATE. ...REMAINDER FROM PREVIOUS DISCUSSION... ANOTHER SHORT WAVE WILL DROP INTO THE FCST AREA FROM THE NW LATER TODAY. INCREASED SUBSIDENCE AND SOME COLD AIR ADVECTION BEHIND THIS SHORT WAVE WILL LIKELY MAKE FOR GUSTY WINDS TONIGHT THROUGH THE I5 CORRIDOR...AND THROUGH AND BELOW PASSES AND CANYONS IN THE SANTA YNEZ RANGE...PROBABLY TO ADVISORY LEVELS. ONCE AGAIN TONIGHT THERE WILL LIKELY BE AREAS OF FROST IN WIND SHELTERED PORTIONS OF THE INTERIOR VLYS OF SLO AND SBA COUNTIES AND THE ANTELOPE VALLEY. THE NWLY UPPER FLOW ACROSS THE REGION WILL REMAIN BROADLY CYCLONIC ON SAT...AND IT WILL CONTINUE TO BE COOL ACROSS THE FCST AREA WITH PTLY CLOUDY SKIES. AS AN UPPER TROUGH OVER THE PAC NW DIGS INTO THE GREAT BASIN ON SATURDAY...ANOTHER VORT LOBE WILL SWEEP THROUGH THE REGION...CAUSING AN INCREASE IN SUBSIDENCE AGAIN SATURDAY EVENING. THIS SHOULD MAKE FOR ANOTHER ROUND OF GUSTY WINDS THRU THE I5 CORRIDOR AND THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE SATURDAY EVENING. HOWEVER...THE LOW LVL GRADS WILL SHIFT TO A MORE NELY DIRECTION RATHER QUICKLY LATE SAT NIGHT/SUN MORNING. THIS SHOULD CAUSE SOME GUSTY NELY WINDS ACROSS THE MTNS AND VLYS OF L.A. AND VTU COUNTIES...AND POSSIBLY PORTIONS OF THE COASTAL PLAIN. WHERE THE WIND DROPS OFF...SAT NIGHT WILL BE VERY CHILLY. THERE MAY A KILLING FREEZE IN THE ANTELOPE VALLEY...AND THERE COULD BE WDSPRD FROST AND LOCAL KILLING FREEZES ACROSS THE INTERIOR VLYS OF SLO AND SBA COUNTIES. FREEZE WATCHES MAY HAVE TO BE ISSUED AT LEAST FOR THE ANTELOPE VALLEY. THERE COULD EVEN BE LOCAL FROST ON THE CENTRAL COAST AWAY FROM THE BEACHES AND IN WIND SHELTERED INTERIOR VALLEYS OF VTU COUNTY. WITH THE OFFSHORE FLOW AND RISING HEIGHTS...MAX TEMPS WILL BEGIN TO REBOUND ON SUNDAY...ESPECIALLY IN CSTL AND VALLEY AREAS. .LONG TERM (MON-THU)...THERE WILL BE ANOTHER ROUND OF GUSTY NE WINDS AGAIN SUN NIGHT/MON...MAINLY ACROSS L.A. AND VTU COUNTIES...WITH SOME ADDITIONAL WARMING IN MOST AREAS ON MONDAY. SUNDAY NIGHT WILL BE QUITE COLD ONCE AGAIN...WITH AREAS OF FROST OR FREEZES IN THE ANTELOPE VALLEY...AND WIND SHELTERED INTERIOR VLYS OF SLO AND SBA COUNTIES. THERE COULD AGAIN BE LOCAL FROST ON THE CENTRAL COAST AWAY FROM THE BEACHES AND IN WIND SHELTERED INTERIOR VALLEYS OF VTU COUNTY. SOME ADDITIONAL WARMING IS EXPECTED ON MONDAY. WEAK OFFSHORE FLOW AND WEAK RIDGING SHOULD KEEP TEMPS ABOVE NORMAL ACROSS THE AREA ON TUE. A TROUGH WILL APCH THE W CST TUE NIGHT AND WED...POSSIBLY CAUSING STRATUS TO RETURN TO COASTAL AREAS...AND BRINGING SOME COOLING TO THE REGION. THERE IS A SLIGHT CHANCE OF RAIN WED AND WED NIGHT...MAINLY N OF PT CONCEPTION...THEN A ZONAL FLOW PATTERN SETS UP LATER IN THE WEEK WITH THE MAIN STORM TRACK JUST N OF THE FCST AREA. && .AVIATION...13/2040Z. CLEAR SKIES ARE EXPECTED FOR THE NEXT 24 HOURS. HOWEVER...THERE IS A CHANCE OF SOME CLOUDS SPREADING INTO THE VALLEYS OF LOS ANGELES COUNTY. SO THERE IS SOME DOUBT CONCERNING THE KBUR TAF. KLAX...GOOD CONFIDENCE IN THE 18Z TAF. KBUR...FAIR CONFIDENCE IN THE 18Z TAF...A 30 PERCENT CHANCE OF MVFR CEILINGS MOVING IN SOMETIME OVERNIGHT. && .LOX WATCHES/WARNINGS/ADVISORIES... GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...WOFFORD/BRUNO AVIATION...SWEET SYNOPSIS...HOFFER/DB WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 13, 6:00 AM PST, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST FRI NOV 13 2009 CAZ034>041-044>046-051>054-059-087-088-547-548-141400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST FRI NOV 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THERE WILL BE AREAS OF FROST IN THE INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY EARLY THIS MORNING. NORTHWEST WINDS 20 TO 30 KNOTS WILL GUSTS TO 35 TO 40 KNOTS WILL AFFECT THE OUTER WATERS THROUGH THIS EVENING...AND GALE WARNINGS ARE IN EFFECT. ADVISORY STRENGTH NORTHWEST TO NORTH WINDS WILL AFFECT THE SANTA YNEZ RANGE EARLY THIS MORNING. GUSTY WINDS WILL AFFECT THE INTERSTATE 5 CORRIDOR TODAY AND TONIGHT...AND WILL LIKELY DEVELOP ON THE CENTRAL COAST THIS AFTERNOON. EXPECT ANOTHER ROUND OF GUSTY WINDS ACROSS THE SANTA YNEZ RANGE TONIGHT. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE CENTRAL COAST SATURDAY AFTERNOON AND EVENING...AND THE INTERSTATE 5 CORRIDOR AND THE SANTA YNEZ RANGE AGAIN SATURDAY MORNING AND AGAIN SATURDAY NIGHT. WINDS WILL TURN TO A MORE NORTHEASTERLY DIRECTION LATER SATURDAY NIGHT...WITH GUSTY WINDS AFFECTING THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES AT TIMES SUNDAY MORNING...AND AGAIN LATE SUNDAY NIGHT AND MONDAY MORNING. THERE WILL ALSO BE THE POTENTIAL FOR A KILLING FREEZE SATURDAY NIGHT AND SUNDAY NIGHT OVER THE ANTELOPE VALLEY AND THE INTERIOR VALLEYS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES. AT LEAST PATCHY FROST IS LIKELY ON THE CENTRAL COAST AWAY FROM THE BEACHES...AND THE WIND SHELTERED VALLEYS OF VENTURA COUNTY SUCH AS THE OJAI VALLEY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DB
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 11:32 PM PST | Areal Flood Advisory | LOX | Los Angeles | 41 min |
| Nov 13, 4:48 AM PST | Frost Advisory | LOX | 4 hr | |
| Nov 13, 1:55 PM PST | Frost Advisory | LOX | Santa Barbara | 19 hr |
| Nov 13, 3:52 PM PST | Fire Weather Watch | LOX | Los Angeles | 24 hr |
Nearby
Wind Advisories in California, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.